# SDR 96UAL900387

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flange
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRUT OVERHEAT NR 3 ENGINE ON TAKEOFF.  REDUCED POWER AND SWITCHED PNEUMATICS TO NR 2 ENGINE AND LIGHT SWITCHED OFF.  *S/D*  AIR LEAK AT FLANGE FOR HP BLEED.  FOUND 3 LOOSE BOLTS.  SECURED HARDWARE AND RAN ENGINE AGAIN, NO LEAKS PRESENT.
